Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is it normal for Mirena to make the uterus cramp?

Sometimes I sit in certain positions or put pressure on my uterus, and I swear I can FEEL the Mirena. Is that normal? (By the way, I've had it in since February.)

Answer Question
 
SlightlyPerfect

Asked by SlightlyPerfect at 8:22 AM on Jul. 27, 2009 in Health

Level 10 (473 Credits)
Answers (1)
  • Yes. I also have Mirena.... had it since November of 2008. Sometimes after having sex I get stomach cramps, and moving in certain ways I can also feel it. My Gyno says this is normal, because your uterus is still tender from having the mirena placed.... and can take up to 18 months to fully heal. If the pain gets too bad I would definantly go back to the doctor and have it checked. But usually I take 2 Tylenol Extra Strength tablets and I am ok. Hope this helps, and good luck!
    shyne4584

    Answer by shyne4584 at 11:28 AM on Jul. 27, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN